MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC SPLIT STITCH; POLYBLEND BRAIDED STERILE NONABSORBABLE SUTURE

RIVERPOINT MEDICAL LLC SPLIT STITCH; POLYBLEND BRAIDED STERILE NONABSORBABLE SUTURE
Model Number VAL0220SS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.A review of device history record was performed and no issues were noted during manufacturing and all product met requirements prior to release.The report could not be substantiated and a cause for the event could not be established.
 
Event or Problem Description
According to the reporter, "suture shredded during the tendon transfer.".

Brand Name
SPLIT STITCH
Common Device Name
POLYBLEND BRAIDED STERILE NONABSORBABLE SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
5038178001
MDR Report Key14246703
Report Number3006981798-2022-00010
Device Sequence Number11861748
Product Code GAT
UDI-Device Identifier00818614020105
UDI-Public00818614020105
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberVAL0220SS
Device Lot Number20111718
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2022
Initial Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown